# SDR DALA2022120607841

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 640-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE PLATE BTW STA 640 AND STA 780 AT FWD CARGO COMPARTMENT.       CORROSION LEVEL 2, SIDE PLATE LH BTW STA 645.5 AND STA 765.5 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2523768)
